MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON® MODULAR SHOULDER SYSTEM; TURON PEGGED GLENOID, SZ 54MM, EPLUS

ENCORE MEDICAL L.P. TURON® MODULAR SHOULDER SYSTEM; TURON PEGGED GLENOID, SZ 54MM, EPLUS
Catalog Number 521-01-254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to a failed turon shoulder.The previous surgery and the revision detailed in this investigation occurred 4 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to failed turon shoulder.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are many factors that may contribute to the event that are outside the control of djo surgical such as: patient's age, excessive range-of motion, patient bone deterioration, excessive load or torque, poor bone quality, patient activities or trauma.Invent.
 
Event or Problem Description
Revision surgery - due to a failed turon shoulder.It required a reverse total shoulder.
 
Additional Manufacturer Narrative
This mdr was created incorrectly in 2018.The initial report was marked "initial" and "follow up".This fu2 is to state that the original should have been an "initial, 30 day" report.

Brand Name
TURON® MODULAR SHOULDER SYSTEM
Common Device Name
TURON PEGGED GLENOID, SZ 54MM, EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
teffany hutto
9800 metric blvd
austin, TX 78758-5445
5128346313
MDR Report Key7747832
Report Number1644408-2018-00717
Device Sequence Number12652742
Product Code PAO
UDI-Device Identifier00888912145404
UDI-Public(01)00888912145404
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number521-01-254
Device Lot Number802N1016
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date08/03/2018
11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000, LOT 878C1367; 520-01-010, LOT 455G1121; 520-54-018, LOT 939C1046
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale